# SDR MASA98156

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13ZV
- Make and model: Beech 1900D
- Aircraft serial: UE13
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 118910027689
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

FLT 5425 - ACY-BWI - AFTER DEPARTURE, CREW OBSERVED THE RIGHT UPPER COWLING WAS LOOSE.  THE CREW DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  THE COWLING WAS RESECURED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
